# SDR VTZA96020

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Supply Tube
- Part number: 31041793
- Condition: Failed
- Location: Lt Engine
- Part time: 3,976 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6296 - DURING CRUISE AT 0830 HRS ON 11-03-95, DECLARED AN EMERGENCY AND DIVERTED TO MDT DUE TO THE LEFT ENGINE OIL PRESSURE DROPPED AND THE CAP LIGHT ILLUMINATED.  FLIGHT CREW SHUT DOWN ENGINE AND LANDED AT MDT WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE TURBINE BEARING OIL SUPPLY TUBE.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
